Dr. Felbin C Kennedy
M.Sc. M.Phil., Ph.D.

Associate Professor
felbinckennedy@gmail.com
:
Modular Spaces Some Fuzzy Aspects of Analysis

  • [211 CITATIONS] “Finite dimensional fuzzy normed linear space”, Fuzzy sets and systems 48 (1992) 239 – 248, North – Holland.
  • [41 CITATIONS] “The Completion of a Fuzzy Normed Linear Space”, Journal of Mathematical Analysis and Applications, 174, 2(1993) 423 – 440.
  • [30 CITATIONS] “Finite Dimensional Fuzzy Normed Linear Space II”, J. Analysis 7 (1999), 117 – 131. (presented at the International Conference on p-adic Analysis, Summability Theory, Fuzzy Analysis and Applications (INCOPASFA – 1998), Forum d’ Analystes and D.G. Vaishnav College, Chennai.)
  • Finite Dimensional Fuzzy Normed Linear Space - III, International Journal of Combinatorics, Information and Systems Sciences (JCISS) 33(2008), Nos. 1-2, pages 61-74.
  • Traffic Flow at Signalized Intersection (Jointly with Mercy Soruparani) International Journal of Combinatorics, Information and Systems Sciences (JCISS) 33(2008), Nos. 1-2, pages 99-109.
  • (Jointly with Dr. Sr. Annamma Philip, Shanmugasundari & V. Dhanalakshmi) IT tools in teaching, learning and evaluation Submitted to the International Journal JCISS.
  • On F – Compact Linear Operators on a Fuzzy Normed Linear Space, International Journal of Combinatorics, Information and Systems Sciences (JCISS) 35(2010), Nos. 3-4, pages 361-371.
  • [2 CITATIONS] (Jointly with S.U. Malini), Solving Fuzzy Transportation Problem Involving Octagonal Fuzzy Numbers, International Journal of Applied Mathematics, Vol 7(2013), No 54, 2661 - 2673.
  • (Jointly with S.U. Malini), Solving Fuzzy Assignment Problem involving Octagonal Fuzzy Numbers, International J. of Math. Sci.& Engg. Appls. (IJMSEA) ISSN 0973-9424, Vol. 7 No. III (May, 2013), pp. 441-449.
  • (Jointly with S.U. Malini) Fuzzy Linear Programs with Octagonal Fuzzy Numbers, submitted to Mathematica Japanica (Under Review).
  • (With Dhanalakshmi V) , Some Ranking Methods for Octagonal Numbers, International Journal of Mathematical Archive (IJMA), Volume 5 Issue 6, 2014, pages. 1-12.
  • (With Dhanalakshmi V), Ranking Algorithm for symmetric Octagonal Fuzzy Numbers, Computer and Mathematical Sciences, Vol.5(3): Pg.312-320

  • (with P.V. Subrahmanyam): “A note on some fuzzy real equations”, Proceedings of the National Conference on Fuzzy Set Theory and Applications, BHU (2002), Allied Publishers. ISBN 81-7764-389-4
  • F- Completion of a Fuzzy Ultrametric Space, Paper 18 (192-197) in the book Recent Advances in Continuum Mechanics and Algebra (2011) , Riegal Publications, New-Delhi. ISBN No. 978-81-8484-103-9.
:
Fuzzy Mathematics